# SDR AALA201705319012

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 55,285 hours, 20,736 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 201376001
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, LANDING GEAR DID NOT RETRACT.  SECOND ATTEMPT OK.  ACCOMPLISHED TSM 32-31-810, TSM 32-31-00-810-888-A, TSM 31-55-00-810-801-A. SYSTEM CHECKED GOOD. NO FAULTS OR FAILURES.  AIRCRAFT WAS GROUNDED.
